Department Mathematics and Information Technology
Organisational unit: Departments and Institutes
Research output
- 2018
- Published
Number systems over orders
Pethõ, A. & Thuswaldner, J., 18 May 2018, In: Monatshefte für Mathematik. 187.2018, 4, p. 681-704 24 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Sign changing solutions of p-fractional equations with concave-convex nonlinearities
Bhakta, M. & Mukherjee, D., 1 Jun 2018, In: Topological methods in nonlinear analysis. 51, No. 2, 1230-3429, p. 511-544Research output: Contribution to journal › Article › Research › peer-review
- Published
Vertex-transitive direct products of graphs
Imrich, W. & Hammack, R. H., 2 Jun 2018, In: The journal of combinatorics. 2018, 25, no. 2, 16 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Profile of solutions for non-local equations with critical and supercritical nonlinearities
Mukherjee, D., 1 Jul 2018, In: Communications in Contemporary Mathematics : CCM .Research output: Contribution to journal › Article › Research › peer-review
- Published
Characterization of rational matrices that admit finite digit systems
Jankauskas, J. & Thuswaldner, J., 6 Aug 2018, In: Linear algebra and its applications. 557.2018, November, p. 350-358 9 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Online learning with randomized feedback graphs for optimal PUE attacks in cognitive radio networks
Dabaghchian, M., Alipour-Fanid, A., Zeng, K., Wang, Q. & Auer, P., 1 Oct 2018, In: IEEE ACM transactions on networking. 26, 5, p. 2268-2281 14 p., 8466108.Research output: Contribution to journal › Article › Research › peer-review
- Published
Global solutions to stochastic Volterra equations driven by Lévy noise
Hausenblas, E. & Kovács, M., 15 Oct 2018, In: Fractional calculus and applied analysis. 21.2018, 5, p. 1170 - 1202 33 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Cut-and-Project Schemes for Pisot Family Substitution Tilings
Lee, J.-Y., Akiyama, S. & NAGAI, Y., 16 Oct 2018, In: Symmetry / Molecular Diversity Preservation International (MDPI) . 10.2018, 9, 9 p., 511.Research output: Contribution to journal › Article › Research › peer-review
- Published
Sharply k-arc-transitive-digraphs: Finite and infinite examples
Möller, R. G., Potočnik, P. & Seifter, N., 30 Nov 2018, In: Discrete mathematics. 342.2019, 3, p. 768-776 9 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
The Second Kummer Function with Matrix Parameters and Its Asymptotic Behaviour
Hausenblas, E. & Wehowar, G., 2 Dec 2018, In: Abstract and applied analysis. 2018, 2018, p. 1-8 8 p.Research output: Contribution to journal › Article › Research › peer-review